List of citations in Numdam for : Uniqueness and asymptotic behavior of solutions with boundary blow-up for a class of nonlinear elliptic equations

Annales de l'I.H.P. Analyse non linéaire, Volume 14 (1997) no. 2, p. 237-274

Chen, Huyuan; Felmer, Patricio; Quaas, Alexander

Annales de l'I.H.P. Analyse non linéaire, Volume 32 (2015) no. 6, p. 1199-1228


Du, Yihong

Annales de l'I.H.P. Analyse non linéaire, Volume 21 (2004) no. 5, p. 657-672

Marcus, Moshe; Véron, Laurent

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 3 (2004) no. 3, p. 481-533